Title

Induced Quantum Fluctuations In The Spherically Symmetric Space-time

Document Type

Article

Publication Date

1-1-1997

Publication Title

International Journal Of Modern Physics A

Department

Science, Technology and Society

Abstract

In the Schwarzschild field due to a mass moving with velocity v --> c(0), where c(0) is the speed of light in vacuum, the source-induced quantum fluctuation in the light cone exhibits consistency with the Aichelburg-Sexl solution while that in the metric dynamical variable does not. At the horizon, none of the fluctuations is proportional to anything finite. However, in the nonrelativistic limit (v --> 0), known expressions follow.

Volume

12

Issue

18

pp.

3171-3180

ISSN

0217-751X